MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06908217001
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 322 mg/dl, 158 mg/dl, 137 mg/dl, 83 mg/dl, and 126 mg/dl.The customer was feeling low blood sugar symptoms and was able to self-treat.

Brand Name
ACCU-CHEK ® AVIVA PLUS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20797207
Report Number3011393376-2024-02396
Device Sequence Number7894968
Product Code LFR
UDI-Device Identifier00365702407107
UDI-Public00365702407107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2025
Device Catalogue Number06908217001
Device Lot Number690680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL SULFATE; ALLOPURINOL; ASPIRIN; BUDESONIDE; DICYCLOMINE; ESCITALOPRAM; EZETIMIBE/SIMVASTATIN; FLUTICASONE PROPIONATE; FUROSEMIDE; GLIMEPIRIDE; HYDRALAZINE; IPRATROPIUM BROMIDE; KERENDIA; LACTULOSE; METOPROLOL TARTRATE; NOVOLOG INSULIN; PANTOPRAZOLE; SYMBICORT INHALER; TRAMADOL; TRAMADOL; TRESIBA INSULIN; TYLENOL; VITAMIN D2
Patient Age68 YR
Patient SexFemale
Patient Weight122 KG